# SDR CALA2014050500555

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 47,596 hours, 16,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STATION 480L STRINGER 8 TO STRINGER 9.  PERFORMED HFEC CUT OUT AFFECTED AREA.  FABRICATED 2 NEW DOUBLER 7075-0 HEAT & TREATED DOUBLERS.  TREATED AND PRIMED NEW DOUBLER & INSTALLED DOUBLER IAW EA 5310-04716 REV F OPERATION 02 51-40-02 & 51-20-01.
